Algebraic & Geometric Topology

Correction to the article Gorenstein duality for real spectra

John P C Greenlees and Lennart Meier

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper reports and corrects a mistake in the authors’ paper (Algebr. Geom. Topol. 17 (2017) 3547–3619).

Article information

Algebr. Geom. Topol., Volume 18, Number 5 (2018), 3129-3131.

Received: 28 May 2018
Accepted: 5 June 2018
First available in Project Euclid: 30 August 2018

Permanent link to this document

Digital Object Identifier

Primary: 55P91: Equivariant homotopy theory [See also 19L47]
Secondary: 55Q91: Equivariant homotopy groups [See also 19L47] 55U30: Duality

Gorenstein Anderson duality equivariant homotopy theory


Greenlees, John P C; Meier, Lennart. Correction to the article Gorenstein duality for real spectra. Algebr. Geom. Topol. 18 (2018), no. 5, 3129--3131. doi:10.2140/agt.2018.18.3129.

Export citation

See also

  • John P C Greenlees, Lennart Meier. Gorenstein duality for real spectra. Algebr. Geom. Topol., Volume 17, Number 6 (2017), 3547-3619.